Publication
Title
Control subgroups for group graded rings
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 1992
ISSN
0092-7872
Volume/pages
20:8(1992), p. 2219-2237
ISI
A1992JE74400007
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.05.2017
To cite this reference